# SDR CALA2018062201509

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211009
- Condition: Inoperative
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INERIOR HANDLE DID NOT LOCK.   REMOVED AND REPLACED THE L2 DOOR INTERIOR HANDLE LOCK HOOK IAW CMM 52-13-15-400-054-A01.
